Vertex Operator Representations of Type $C_l^{(1)}$ and Product-Sum Identities

  • Naihong Hu
  • Li-Meng Xia

Abstract

We construct a class of homogeneous vertex representations of $C_l^{(1)},\; l ≥ 2$, and deduce a series of product-sum identities. These identities have fine interpretation in the number theory.
Published
25.02.2014
How to Cite
HuN., and XiaL.-M. “Vertex Operator Representations of Type $C_l^{(1)}$ and Product-Sum Identities”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 2, Feb. 2014, pp. 226–243, http://umj.imath.kiev.ua/index.php/umj/article/view/2126.
Section
Research articles